Whilst governments across the globe continue to push the vaccine agenda and encourage citizens to submit to the jab, a video that went viral on social media showed that there are more serious side effects that an individual can experience after getting the Covid-19 jab.
A vaccine injury victim spoke out about the serious adverse effects of the vaccine on her body.
In the heartbreaking video, the woman feared that she could die because of getting the jab and spoke of her many complications, which were caused by the vaccine after her inoculation May 3rd.
According to the woman, she developed Stevens-Johnson Syndrome (SJS), which is a rare but serious disorder that affects the skin, mucous membrane, genitals, and eyes, and is usually caused by an unpredictable adverse reaction to medications.
The woman said that the disorder initially presented as blisters and rashes, and one of the blisters burst inside her intestine, which caused bleeding. As the bleeding in her intestine continued, she also shot a blood clot to her left kidney and lost 90% of its function.
She said: “I’m constantly swelling up in the morning, so much so I have issues. I can’t bend my hands. sometimes the swelling closes up my eyes and I can’t see through my eyes.”
The woman said the disorder causes her to swell up every morning to the point that she can’t move her limbs or open her eyes properly. She also added that she has been suffering from severe periods ever since she got vaccinated, which were so painful to the point that she wanted to faint.
It remains unclear which vaccine she took, however, her story is just another terrible experience that will go ignored by the government.
Whilst SJS is usually linked to bacterial and viral infections, medications are also thought to be a major cause of the disorder. Rare cases of SJS have been linked to other vaccines such as the smallpox vaccine, varicella and measles, mumps and even the flu jab.
A known case of SJS in a patient that received a second dose of the Pfizer jab showed that the disorder presented following the inoculation and without exposure to any other medication. The patient, a middle-aged woman from Saudi Arabia complained of the presence of bullae that ruptured and refilled five days after her second dose of the Pfizer jab.
SJS should be monitored carefully, and without treatment, the symptoms can become severe and even life-threatening. It is not always clear which medications cause the disease, therefore it’s important to stop all non-essential medications to determine which is responsible.
The length of time it takes to recover from SJS varies on the severity of the disease, from a few weeks to many months before fully recovering.
We’re not funded by the Government
to publish lies and propaganda on their
behalf like the mainstream media.
Instead we rely solely on your support, so
please support us in our efforts to bring you
honest, reliable, investigative journalism.
It’s quick and easy…
Please choose your preferred
method to show your support